Sur quelques équations intégrales singulières

Emile Picard à Paris

TBD mathscidoc:1701.33642

Acta Mathematica, 47, (1), 1-6, 1926.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ]
@inproceedings{emile1926sur,
  title={Sur quelques équations intégrales singulières},
  author={Emile Picard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203041847629351},
  booktitle={Acta Mathematica},
  volume={47},
  number={1},
  pages={1-6},
  year={1926},
}
Emile Picard. Sur quelques équations intégrales singulières. 1926. Vol. 47. In Acta Mathematica. pp.1-6. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203041847629351.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved